# SDR CA150603001

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,644 hours
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED LOSS OF OIL PRESSURE INDICATION AT TAKEOFF POWER SETTING FOR ABOUT 1 MINUTE.  WHEN THE PILOT MOVED THE TLA TO TAKE OFF POWER SETTING, THE OIL PRESSURE INDICATION CAME BACK.  PILOT ELECTED TO PERFORM A TURN AROUND AND LANDED AT POINT OF ORIGIN WITHOUT INCIDENT.
